# SDR 99ZZZX1408

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N65RW
- Make and model: Beech B-80
- Aircraft serial: LD404
- Engine: Lyc IGSO540A1A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bearing
- Part number: LW1321
- Condition: Worn
- Location: Rod
- Part time: 648 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

PILOT REPORTED LOW OIL PRESSURE. THE ENGINE WAS SHUT DOWN AND A LANDING WAS MADE AT CHILLICOTHE, MO. OIL PRESSURE RELIEF VALVE CLEANED, STARTED ENGINE AND OIL PRESSURE APPEARED NORMAL.  AIRCRAFT FLOWN TO IRK, OIL PRESSURE FLUCTUATED AND WAS LOW.  ENGINE WAS TORN DOWN FOR INSPECTION, RE-ASSEMBLED WITH TAGGED CRANK, NEW BEARINGS, ROD BOLTS, AND PISTON PINS.
